# SDR AALA2018102499021

- Difficulty date: October 18, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 61,512 hours, 23,404 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: P1046
- Condition: Odor
- Part time: 39,282 hours, 15,747 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DESCENDING OUT OF 20,000 FT,  RECEIVED STRONG DIRTY SOCK ODOR IN THE COCKPIT,  LASTING THOUGH SHUTDOWN AT GATE.  ACCOMPLISHED JC 26L00021001, AND 26L00021002.  FOUND THE SOURCE OF THE ODOR TO BE THE APU.  REPLACED THE APU IAW CARD 26L31049005.  OPS CHECKED GOOD.
